# SDR AALA201705159027

- Difficulty date: May 13, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 63,606 hours, 23,795 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. LEFT HAND EMERGENCY EXIT SHOWS OPEN IN FLIGHT PRESS NORMAL. ADJUSTED LT FWD EMERGENCY OVERWING EXIT COVER FLAP IAW 25-23-47-400-001-A.
